Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Deskins index complex of a maximal subgroup of a finite group

Authors: A. Ballester-Bolinches and Luis M. Ezquerro
Journal: Proc. Amer. Math. Soc. 114 (1992), 325-330
MSC: Primary 20D10; Secondary 20D25
MathSciNet review: 1088437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We analyze the influence of the maximal subgroups in the structure of a finite group $ G$ by means of the index complex introduced by Deskins in Proc. Sympos. Pure Math. vol. 1, Amer. Math. Soc. 1959, pp. 100-104.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10, 20D25

Retrieve articles in all journals with MSC: 20D10, 20D25

Additional Information

Keywords: Maximal subgroups, index complex
Article copyright: © Copyright 1992 American Mathematical Society